# SDR ASAA2025092361060

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N298AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60583
- Aircraft time: 23,519 hours, 7,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001, M1673 BATTERY PACK FAILED 15 MIN TEST. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1673 IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
